On the existence of stable equilibrium points in cellular neural networks


Ozcan N. , Arik S. , Tavsanoglu V.

JOURNAL OF CIRCUITS SYSTEMS AND COMPUTERS, vol.12, no.4, pp.461-471, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2003
  • Doi Number: 10.1142/s0218126603000970
  • Title of Journal : JOURNAL OF CIRCUITS SYSTEMS AND COMPUTERS
  • Page Numbers: pp.461-471
  • Keywords: cellular neural networks, complete stability, stable equilibrium points, STABILITY

Abstract

This paper presents new criteria for the existence of stable equilibrium points in the total saturation region for cellular neural networks (CNNs). It is shown that the results obtained can be used to derive some complete stability conditions for some special classes of CNNs such as positive cell-linking CNNs, opposite-sign CNNs and dominant-template CNNs. Our results are also compared with the previous results derived in the literature for the existence of stable equilibrium points for CNNs.